Translator Disclaimer
August 2021 Partitioning some multivariate distributions
Joseph B. Kadane
Author Affiliations +
Braz. J. Probab. Stat. 35(3): 625-629 (August 2021). DOI: 10.1214/21-BJPS501

Abstract

This is a study of the behavior under partition of the sample space of three multivariate distributions: multinomial, multinomial-Dirichlet, and Dirichlet. A general theorem is given, of which all three are special cases.

Citation

Download Citation

Joseph B. Kadane. "Partitioning some multivariate distributions." Braz. J. Probab. Stat. 35 (3) 625 - 629, August 2021. https://doi.org/10.1214/21-BJPS501

Information

Received: 1 October 2020; Accepted: 1 March 2021; Published: August 2021
First available in Project Euclid: 22 July 2021

Digital Object Identifier: 10.1214/21-BJPS501

Rights: Copyright © 2021 Brazilian Statistical Association

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.35 • No. 3 • August 2021
Back to Top